# SDR SWAA2022010347236

- Difficulty date: November 23, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INSPAR RIB 120.30 AT 32 INCHES OF FROM FRONT SPAR AT LT HORIZONTAL STABILIZER ; 2021 544144 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 210138203; DUE DATE: 05-MAR-22; [02] TOOL USED DIGITAL CALIPER P/N: 700-113-10; S/N: 0023246; DUE DATE: 23/SEP/22; [03] REPAIRED INSPAR RIB STAB STA 120.30 AT 32? OF FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIG 202 DETAIL A; SEE INDIVIDUAL SIGNOFFS BELOW; [04] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
